# SDR IPXA2017041216064

- Difficulty date: April 4, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 16,560 hours, 10,392 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A300532016407132
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, FWD CARGO CENTER RT FLOOR PNL 132DE FWD EDGE DAMAGED/BROKEN. BETWEEN FR 25A AND DR 27. FABRICATED NEW FLOOR PANEL PER EO A300-5320-16407.
